# SDR UIEA2019012102990

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,481 hours, 10,652 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS : RT OIL FILTER  (EICAS MSG) ( PERFORMED ENGINE RAN PER AMM 71-00-00-967-053-G03, CHECK MAIN OIL CHIP DETECTOR PER 79-21-05-002-002-H00 NO METAL CHIPS FOUND. ALSO RAN FIM 79-35 FT 803 NO FAULTS FOUND. OK FOR SERVICE MCC NOTIFIED )
